MathSciNet Relay Station
MathSciNet bibliographic data
MR1381030 11K16
Bassily, N. L.; Kátai, I. Distribution of consecutive digits in the $q$-ary expansions of some subsequences of integers. Proceedings of the XVI Seminar on Stability Problems for Stochastic Models, Part II (Eger, 1994). J. Math. Sci. 78 (1996), no. 1, 11–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement